Results 1 to 5 of 5

Thread: Girlfriend Developed Unusual Rash Over Entire Body.. Help!

  1. #1
    Mike Henley MonStar's Avatar
    Join Date
    Dec 2001
    Location
    Delaware
    Posts
    6,093

    Girlfriend Developed Unusual Rash Over Entire Body.. Help!

    Its red bumps all over her body. It looks extreme not like a few bumps its a LOT on her stomach and back.

    What could this be?

    She started taking usnic acid about a week ago so I stopped her from taking that. She was taking around 125-375 mg. each day.

  2. #2
    Cardio bunny Alex.V's Avatar
    Join Date
    Feb 2001
    Location
    Duke
    Posts
    41
    It was the usinic acid. 95% sure. I've heard of that exact same thing happening to a few people after taking lipoK. Take her to a doctor anyway, but I'm pretty damn sure you took care of it. it's an allergic reaction, she'll get better.
    "Except Belial. He knows everything. This isn't a sarcastic attack, either. He really knows everything." -----Organichu
    "Alex is all knowing and perfect"-----Jane (loosely paraphrased)
    -515/745/700 bench/deadlift/squat
    Current mile time: 4:23
    Marathons: 3
    Century races: 3
    Ironmans: 1
    Ultramarathons: 1
    Current supps: http://www.atlargenutrition.com/prod...covery/results

  3. #3
    Mike Henley MonStar's Avatar
    Join Date
    Dec 2001
    Location
    Delaware
    Posts
    6,093
    Okay B thanks a lot man, appreciate the quick response. I was going crazy thinking that it was an STD or something, lol. Thank GOD! What a relief.

    Shes the most faithful girl in the world thats why it was hard to believe it was an STD. It just looked very similar to syphillis in a health book thats all.

    Anything she can do in the mean time? She stopped taking it yesterday and the rash is still there today. I am thinking some hydrocortisone cream?

  4. #4
    el imposible ectx's Avatar
    Join Date
    Jul 2002
    Location
    San Francisco
    Posts
    4,422
    If it's an allergic reaction an oral antihistamine should help. Topical would help too. Maybe some caladryl or benadryl. Hydrocortisone cream would probably ease the itching and stuff. Good luck. Hope she clears up.

  5. #5
    Party of "No." Tryska's Avatar
    Join Date
    Jun 2001
    Posts
    23,191
    benadryl.

    as ectx said.
    A little learning is a dangerous thing...

    Live Dangerously! Learn a Little!


    Dude, did Doogie Howser just steal my fucking car?

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •